Nasaldecongestant

S.no Brand Name Packaging Composition
1 Colday Plus Tablets 20X10 (Blister) Paracetamol 325 mg, Phenylepherine HCl 5 mg, Caffeine 30 mg, Diphenhydramide HCl 2.5 mg
2 Colday Suspension 60 ML Phenyl Epherine 5 mg, CPM 1 mg, Paracetamol 125 mg per 5 ml
3 Colday Drops 15 ML Phenyl Epherine HCl 2.5 mg, CPM 1 mg,Paracetamol 125 mg per ml
4 Savion(K) Nasal 10 Ml Xylometazoline Hydrochloride 0.05% w/v
5 Savion(A) Nasal 10 Ml xylometazoline Hydrochloride 0.1% w/v
X
Add to cart